T Nation

Critique this Cycle


#1

Hey guys, had a DISASTROUS showing at a comp in May and now I'm all the more determined to do all I can in the next year. I have no college until September 2017 so I am focusing ONLY on training until then. Diet is spot on, I learned all about how my body reacts to fats, proteins and carbs last year. So this year it's about the chemical side since I spent last year focusing on the nutrition. I'm on TRT- 23 years old (I was stupid and I'm now on test for life).

Phase 1: Growing back after the comp (Currently on week 12)
Week 1-4: 100 Test Prop EOD
Week 1-14: Every 4 days I jab 500 Test E
Week 1-12: Every 4 days I jab 300 Deca
Week 5.5-11: 100 Anadrol daily

Week 12-18: 5-10 IU's of Insulin PWO (Trying to find the best amount for m- tapering up)
Week 14-20: Test E 250 a week (Cruise)

Phase 2: Cut fat I may have gained from the past weeks and increase hardness (I have done EQ before but I am trying it again because I want to see how my body responds for future use)
Week 21-41: 900 EQ a week
Week 21-41: 1g Test E a week (Might reduce to 750)
If I responded well to the insulin I will bring it it again at week 28 for five weeks and repeat (five weeks on, ten weeks off).

From here I will cruise on 250 Test E a week and look at where to go from there.

In terms of AI's I find 0.5 Adex E2D is sufficient when blasting.

Any thoughts? Let me know.


Mid 40s, Hard Work = No Gains, Losing Motivation
#2

looks mental to me and well beyond anything that i have the knowledge to advise on.

Are you trying for a pro card?


#3

[quote]pex86 wrote:
looks mental to me and well beyond anything that i have the knowledge to advise on.

Are you trying for a pro card? [/quote]

Nope, I don’t consider this mental. People are doing much worse (not that that’s an excuse).

Honestly, I simply want to do all I can with the free time I have. I am blessed to be able to focus only on training for the next year. I will make the most of it.


#4

Pertaining to your post in the TRT section, I’m going to give you a friendly warning, and that’s all I will say about your use of PEDs.

Steroids CAN cause hallucinations or cause you to hear voices if you have existing mental issues. This is not bullshit.


#5

[quote]dt79 wrote:
Pertaining to your post in the TRT section, I’m going to give you a friendly warning, and that’s all I will say about your use of PEDs.

Steroids CAN cause hallucinations or cause you to hear voices if you have existing mental issues. This is not bullshit.[/quote]

I was probably not clear enough, and I apologise, but him saying that my TRT dose could cause those issues is wrong. Even if it isn’t bullshit, that he was ready to use that as the reason was baffling to me. Especially considering that these are years old issues.


#6

[quote]TheSic wrote:

[quote]dt79 wrote:
Pertaining to your post in the TRT section, I’m going to give you a friendly warning, and that’s all I will say about your use of PEDs.

Steroids CAN cause hallucinations or cause you to hear voices if you have existing mental issues. This is not bullshit.[/quote]

I was probably not clear enough, and I apologise, but him saying that my TRT dose could cause those issues is wrong. Even if it isn’t bullshit, that he was ready to use that as the reason was baffling to me. Especially considering that these are years old issues.[/quote]

I’m not referring to the doctor. I am saying that you probably shouldn’t be using if you have existing mental health issues. Hearing voices is not something mild.